ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Свойство единственного следа n-периодических произведений групп

Атабекян, В. С. and Геворгян, А. Л. and Степанян, Ш. А. (2017) Свойство единственного следа n-периодических произведений групп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 3-11. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: The unique trace property of n-periodic product /V. S. Atabekyan, A. L. Gevorgyan, Sh. A. Stepanyan
    Uncontrolled Keywords: периодическая группа; периодическое произведение групп; группа автоморфизмов; приведенная С*-алгебра группы.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 11:44
    Last Modified: 23 Oct 2017 11:02
    URI: http://mathematics.asj-oa.am/id/eprint/2559

    Actions (login required)

    View Item